Inventiones mathematicae

, Volume 121, Issue 1, pp 411–419

On the tautological ring of ℳg

  • Eduard Looijenga

DOI: 10.1007/BF01884306

Cite this article as:
Looijenga, E. Invent Math (1995) 121: 411. doi:10.1007/BF01884306


We prove that any product of tautological classes of ℳg of degreed (in the Chow ring of ℳg with rational coefficients) vanishes ford>g−2 and is proportional to the class of the hyperelliptic locus in degreeg−2.

Copyright information

© Springer-Verlag 1995

Authors and Affiliations

  • Eduard Looijenga
    • 1
  1. 1.Faculteit Wiskunde en InformaticaUniversiteit UtrechtUtrechtThe Netherlands